Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular integrals on product domains


Author: Robert Fefferman
Journal: Bull. Amer. Math. Soc. 4 (1981), 195-201
MSC (1980): Primary 42A40
DOI: https://doi.org/10.1090/S0273-0979-1981-14883-7
MathSciNet review: 598687
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952). MR 52553
  • 2. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 290095
  • 3. A. Calderón and A. Torchinsky, Parabolic maximal functions associated with a distribution, Adv. in Math. 16 (1975). MR 417687
  • 4. R. F. Gundy and E. M. Stein, 𝐻^{𝑝} theory for the poly-disc, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), no. 3, 1026–1029. MR 524328

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 42A40

Retrieve articles in all journals with MSC (1980): 42A40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14883-7

American Mathematical Society